Edinburgh Research Explorer

The Witten-Reshetikhin-Turaev invariant for links in finite order mapping tori I

Research output: Contribution to journalArticle

  • Jørgen Ellegaard Andersen
  • Benjamin Himpel
  • Søren Fuglede Jørgensen
  • Johan Martens
  • Brendan McLellan

Related Edinburgh Organisations

Open Access permissions

Open

Documents

http://arxiv.org/abs/1408.2499
Original languageEnglish
Pages (from-to)131-178
Number of pages41
JournalAdvances in Mathematics
Volume304
Early online date9 Sep 2016
DOIs
Publication statusPublished - 2 Jan 2017

Abstract

We state Asymptotic Expansion and Growth Rate conjectures for the Witten-Reshetikhin-Turaev invariants of arbitrary framed links in 3-manifolds, and we prove these conjectures for the natural links in mapping tori of finite-order automorphisms of marked surfaces. Our approach is based upon geometric quantisation of the moduli space of parabolic bundles on the surface, which we show coincides with the construction of the Witten-Reshetikhin-Turaev invariants using conformal field theory, as was recently completed by Andersen and Ueno.

    Research areas

  • math.GT, math-ph, math.MP, math.QA

Download statistics

No data available

ID: 27974932